# SDR HNAA2009013100035

- Difficulty date: January 30, 2009
- Submitted: January 31, 2009
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 35,356 hours, 40,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013073
- Condition: Inoperative
- Location: Cabin
- Part time: 35,356 hours, 40,991 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 EMERGENCY AISLE MARKER LIGHT INOP.   R&R NR 4 EMERGENCY AISLE MARKER AISLE LIGHT IAW 33-51-03.  OPS CHECK GOOD.
